# SDR CA110131002

- Difficulty date: January 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691307
- Condition: Shorted
- Location: Cockpit
- Part time: 19,319 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

(CAN) AFTER SHUTDOWN OF ENGINES, FIRE ERUPTED FROM AREA NEAR FLOOD LIGHT AND CONTROL PANEL.  PUT OUT WITH EXTINGUISHER IN COCKPIT ON LT SIDE.  WATER INGRESSION FROM THE SIDE WINDOW WAS REPONSIBLE FOR THE SHORT CIRCUIT.
